Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 23-32
DOI: 10.12691/tjant-7-1-5
Open AccessArticle

(m,r)-Convex Functions

Huriye Kadakal1,

1Ministry of Education, Bulancak Bahçelievler Anatolian High School, Giresun, Turkey

Pub. Date: February 25, 2019

Cite this paper:
Huriye Kadakal. (m,r)-Convex Functions. Turkish Journal of Analysis and Number Theory. 2019; 7(1):23-32. doi: 10.12691/tjant-7-1-5


In this paper, we introduce a new class of extended (m,r)-convex function and we establish the Hermite-Hadamard inequality for (m,r)-convex functions. Some special cases are discussed. Results represent significant refinement and improvement of the previous results. The definition of (m,r)-convex function is given for the first time in the literature and moreover, the results obtained in special cases coincide with the well-known results in the literature.

convex function r-convex function m-convex function -convex Hermite-Hadamard inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/


[1]  Hadamard, J., Étude sur les proprietes des fonctions entieres en particulier d’une fonction considérée par Riemann. J. Math. Pures Appl. 58, 171-215 (1893).
[2]  Dragomir, S.S., Refinements of the Hermite-Hadamard integral inequality for log-convex functions. Aust. Math. Soc. Gaz. 28(3), 129-134 (2001).
[3]  Dragomir, S.S., Pearce, C.E.M., Selected Topics on Hermite-Hadamard Inequalities and Its Applications. RGMIA Monograph (2002).
[4]  Mihaly, B., Hermite-Hadamard-type inequalities for generalized convex functions. J. Inequal. Pure Appl. Math. 9(3), Article ID 63 (2008) (PhD thesis).
[5]  Dragomir, S.S. and Toader, G.H., Some inequalities for m-convex functions, Studia Univ. Babeş-Bolyai, Math., 38(1993), 21-28.
[6]  Pearce, C.E.M, Pečaric, J. and Šimić, V., Stolarsky means and Hadamard’s inequality. J. Math. Anal. Appl. 220, 99-109 (1998).
[7]  Uhrin, B., Some remarks about the convolution of unimodal functions, Ann. Probab. 12 1984, 640-645.
[8]  Ngoc, N.P.N, Vinh, N.V. and Hien, P.T.T., Integral inequalities of Hadamard type for r-convex functions. Int. Math. Forum 4(35), 1723-1728 (2009).
[9]  Yang, G.S., Refinementes of Hadamard inequality for r-convex functions. Indian J. Pure Appl. Math. 32(10), 1571-1579 (2001).
[10]  Bessenyei, M., Hermite-Hadamard-type inequalities for generalized 3-convex functions, Publ. Math. (Debr.) 65(1-2), 223-232 (2004).
[11]  Zabandan, G., Bodaghi, A., and Kılıçman, A., The Hermite-Hadamard inequality for r-convex functions, Journal of Inequalities and Applications 2012, 2012:215.
[12]  İşcan, İ., Hermite-Hadamard type inequalities for functions whose derivatives are (α,m)-convex, International Journal of Engineering and Applied Sciences, (EAAS), 2 (3) (2013), 69-78.